Mathematical Reports, Volume (22), No (4), Year (2020-12) , Pages (245-260)

Title : ( Approximately dual frames in Banach spaces via semi-inner products )

Authors: vahid reza morshedi , Mohammad Janfada ,

Citation: BibTeX | EndNote

Abstract

In this paper, we develop the concept of dual and approximately dual frames in Banach spaces via semi-inner products and some properties of dual and approximate dual frames are investigated. Also, we introduce g-dual frames in these spaces and some relationships between g-duals and approximate duals are stated. Finally, the -nearly g-dual frames and their relations with g-duals are studied in Banach spaces using semi-inner products.

Keywords

, Xd, frame; semi, inner product; duality mapping; approximately duals; pseudo, duals; g, dual.